MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CENTURION CIRCLAMP; CIRCUMCISION CLAMP

CENTURION MEDICAL PRODUCTS CENTURION CIRCLAMP; CIRCUMCISION CLAMP
Model Number 310CR
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available, no patient injury occurred.This event is being reported based on its similarity to a previous submission.A recall associated with this lot had already been initiated prior to the receipt of this complaint.
 
Event or Problem Description
Circlamp removed foreskin without the use of scalpel.

Brand Name
CENTURION CIRCLAMP
Common Device Name
CIRCUMCISION CLAMP
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
100 centurion way
williamston, mi
MDR Report Key9842270
Report Number1824619-2020-00003
Device Sequence Number19540532
Product Code HFX
UDI-Device Identifier00653160197471
UDI-Public(01)00653160197471(10)2019061801(17)240331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K890897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2024
Device Model Number310CR
Device Lot Number2019061801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 DA
Patient Weight3